# SDR ASOA201201026

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 19,563 hours, 17,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ANGLE IS CRACKED AT FS 559.00, LBL 18.00.  FABRICATED REPAIR PARTS FOR LT SIDE IAW REO 601R-53-41-260, REV E AND REO 601R-53-41-6096, REV B.   INSTALLED ALL PARTS  IAW OREO 601R 53-41-260 AND 601R-53-41-609.
